MathSciNet Relay Station
MathSciNet bibliographic data
MR297805 16A40
Hutchinson, John; Zelmanowitz, Julius Quotient rings of endomorphism rings of modules with zero singular submodule. Proc. Amer. Math. Soc. 35 (1972), 16–20.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement